# SDR DXTA2011032804523

- Difficulty date: March 24, 2011
- Submitted: March 28, 2011
- Operation: Air carrier
- Aircraft: N977QS
- Make and model: Cessna 750
- Aircraft serial: 7500077
- Aircraft time: 11,219 hours, 7,013 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Spade Door
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, BROUGHT GEAR & FLAPS UP. AT ABOUT 230KTS, A LOUD NOISE SOUNDING LIKE GRINDING, OR DRAGGING FROM FRONT OF ACFT.  SOUND INTERMITTENT.  CHECKED ALL SYSTEMS ON EICAS PAGE & ALL NORMAL.  FLT CONTROLS NORMAL. RETURNED TO AIRPORT.  AFTER ACFT CONFIGURED FOR LANDING, DID NOT HEAR NOISE AGAIN. POST FLIGHT NORMAL.  ALL ACCESS PANELS WERE CLOSED. NOTHING UNUSAL IN WHEEL WELL, NOSE WW, HELLHOLE.  WHILE ON GROUND WITH ONLY APU ON, DID NOT HEAR NOISE.  DURING GEAR SWINGS, NOTICED NLG SPADE DOOR CONTACTING ACCESS PANEL. ADJUSTED NLG SPADE DOOR IAW MM 52-80-20.  OPS CHECKED GOOD.  FOUND NLG STRUT WET WITH FLUID & LOW. REPACKED NLG STRUT IAW MM 32-20-02.  PERFORMED GEAR SWINGS AND TAXI CHECKS.  CHECKED GOOD.
